Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Systoles of hyperbolic manifolds

Mikhail V Belolipetsky and Scott A Thomson

Algebraic & Geometric Topology 11 (2011) 1455–1469
Bibliography
1 I Agol, Systoles of hyperbolic 4–manifolds arXiv:math/0612290
2 M Belolipetsky, Geodesics, volumes and Lehmer's conjecture, Report 35/2010, from: "Low-Dimensional Topology and Number Theory", Oberwolfach Reports 3 (2010) 2136
3 M Belolipetsky, A Lubotzky, Finite groups and hyperbolic manifolds, Invent. Math. 162 (2005) 459 MR2198218
4 M Bridgeman, J Kahn, Hyperbolic volume of manifolds with geodesic boundary and orthospectra, Geom. Funct. Anal. 20 (2010) 1210 MR2746952
5 K Corlette, Archimedean superrigidity and hyperbolic geometry, Ann. of Math. $(2)$ 135 (1992) 165 MR1147961
6 T Gelander, Homotopy type and volume of locally symmetric manifolds, Duke Math. J. 124 (2004) 459 MR2084613
7 M Gromov, I Piatetski-Shapiro, Nonarithmetic groups in Lobachevsky spaces, Inst. Hautes Études Sci. Publ. Math. (1988) 93 MR932135
8 M Kapovich, L Potyagailo, E Vinberg, Noncoherence of some lattices in $\mathrm{Isom}(\mathbb{H}^n)$, from: "The Zieschang Gedenkschrift", Geom. Topol. Monogr. 14, Geom. Topol. Publ., Coventry (2008) 335 MR2484708
9 M G Katz, Systolic geometry and topology, Mathematical Surveys and Monographs 137, American Mathematical Society (2007) MR2292367
10 D A Kazhdan, G A Margulis, A proof of Selberg's hypothesis, Mat. Sbornik 75 (117) (1968) 162
11 S Lang, Algebraic number theory, Addison-Wesley Publishing Co., Reading, MA-London-Don Mills, Ont. (1970) MR0282947
12 C Maclachlan, A W Reid, The arithmetic of hyperbolic 3–manifolds, Graduate Texts in Mathematics 219, Springer (2003) MR1937957
13 G A Margulis, Discrete subgroups of semisimple Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 17, Springer (1991) MR1090825
14 G A Margulis, È B Vinberg, Some linear groups virtually having a free quotient, J. Lie Theory 10 (2000) 171 MR1748082
15 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (2006) MR2249478
16 A Reznikov, The volume and the injectivity radius of a hyperbolic manifold, Topology 34 (1995) 477 MR1318888
17 S A Thomson, PhD thesis, Durham University (in preparation)
18 W P Thurston, The geometry and topology of three-manifolds, lecture notes, Princeton University (1980)
19 H C Wang, Topics on totally discontinuous groups, from: "Symmetric spaces (Short Courses, Washington Univ., St. Louis, Mo., 1969–1970)", Pure and Appl. Math. 8, Dekker (1972) 459 MR0414787